# SDR FDEA201705021325

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 70,848 hours, 23,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT OPEN AT BLOCK IN.     R1 DOOR GIRT BAR LOCK PLATES DIRTY AND DRY.  LUBED  GIRT BAR. OPS NORMAL.
